# SDR VTZA97296

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 898
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Rmi
- Part number: 6222506004
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 6317 - ROA-IAD - DURING TAXI, AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS DUE TO NR 1 RMI FAILED.  MAINTENANCE INSPECTED AND OPENED DMI 56708, MEL 34-16.  MAINTENANCE CLOSED DMI 56708, ON 5-30-97, BE REMOVING AND REPLACING RMI, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
